# SDR AALA981568

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 875-900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED 3 SEPARATE AREAS ON LONGERON 46L AND 47L FROM STATION 875 TO 900.  INSTALLED DOUBLER PER SRM 53-20-00.  (M)
